Title: Recurrence Quantification Based-Liapunov Exponents for Monitoring Divergence in Experimental Data.
Authors: ZBILUT J. p.ZALDIVAR J.m.STROZZI Fernanda
Citation: Journal Physics Letters A vol. 297 p. 173-181
Publication Year: 2002
JRC N°: JRC23351
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC23351
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Institute for Environment and Sustainability

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.